Hi doctor I am sorry I sent the wrong question, here is what I was suppose to send you. I am not a medical qualified person so I hope you can bear with me.
I can appreciate your answers, and fully understand it. I know that the administration of drugs via the rectal route will allow the drug to be absorbed directly into the bloodstream and neutralizes the body’s ability to reject the toxin by vomiting, will it be impossible once it reaches the blood stream to save someone's life (is this correct)?
I know that the medical examiner in this case collected tissue samples from the intestines, stomach and contents, urine, blood, liver and kidneys to be tested for further toxicology investigation. Only the liver and the blood was tested the other tissue samples were discarded! Would these 'discarded' tissue sample have told where the drugs entered the body, because once the persons circulatory system stops they do not absorb the drug into their system any further and the remaining unabsorbed drug will stay behind in the route it entered the body (ie. in the stomach when orally taken and in the large intestine when administered via rectally) is this correct?
I was also under the impression that the person who was administered the dose orally would not have lived long enough to have such a high dosage in the liver and in the blood (is this correct)?
It was also found that the sigmoid colon was found to have a very purplish discoloration. I have also found out through extensive research that you can get the small bulb type enema with no bag, no hose. The nozzle is inserted into the rectum and the bulb, filled with the medicated solution, is then squeezed, forcing the solution up into the colon. The solution would naturally jettison upward until it hit the wall of the colon lining when the colon turns to enter the lower intestine, it is exactly at this point that the purplish discoloration occurs in Marilyn’s body. The question is if Marilyn wanted to commit suicide why overdose via enema?
Could this be the tissues reaction to the massive alkali substance of the drug that was administered.?
With great appreciation,